# SDR IPXA2572649

- Difficulty date: March 27, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N409UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23731
- Aircraft time: 27,427 hours, 18,603 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 310.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, CREW ENTRY STRUCTURE FLOORBEAM AT BS 310.5, LBL 58 HAS SMALL SPOT OF CORROSION.  CUT OUT CORRODED TEE CAP AT BS 310.5, LBL 58 AND INSTALLED UPPER T CHORD SPLICE IAW EA 120309(IR) EO: B757-5310-46350-A.
